International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1984 / Article

Open Access

Volume 7 |Article ID 569360 |

B. E. Rhoades, S. L. Singh, Chitra Kulshrestha, "Coincidence theorems for some multivalued mappings", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 569360, 6 pages, 1984.

Coincidence theorems for some multivalued mappings

Received02 Sep 1983


Two coincidence theorems in a metric space are proved for a multi-valued mapping that commutes with a single-valued mapping and satisfies a general multi-valued contraction type condition.

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.